American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 82 found      Go to page: 1 2 3

[31] Cai Heng Li and Cheryl E. Praeger. On partitioning the orbitals of a transitive permutation group. Trans. Amer. Math. Soc. 355 (2003) 637-653. MR 1932718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Andrei S. Rapinchuk, Yoav Segev and Gary M. Seitz. Finite quotients of the multiplicative group of a finite dimensional division algebra are solvable. J. Amer. Math. Soc. 15 (2002) 929-978. MR 1915823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Bryan Clair and Shahriar Mokhtari-Sharghi. Convergence of zeta functions of graphs. Proc. Amer. Math. Soc. 130 (2002) 1881-1886. MR 1896018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Jerzy Krzempek. Covering maps that are not compositions of covering maps of lesser order. Proc. Amer. Math. Soc. 130 (2002) 1867-1873. MR 1887036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Cai Heng Li. The finite vertex-primitive and vertex-biprimitive $s$-transitive graphs for $s\ge4$. Trans. Amer. Math. Soc. 353 (2001) 3511-3529. MR 1837245.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] J. Burillo, S. Cleary and M. I. Stein. Metrics and embeddings of generalizations of Thompson's group $F$. Trans. Amer. Math. Soc. 353 (2001) 1677-1689. MR 1806724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Alexander Lubotzky and Igor Pak. The product replacement algorithm and Kazhdan's property (T). J. Amer. Math. Soc. 14 (2001) 347-363. MR 1815215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Imin Chen. Elementary estimates for a certain typeof Soto-Andrade sum. Proc. Amer. Math. Soc. 128 (2000) 1933-1939. MR 1707143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Bernhard Herwig and Daniel Lascar. Extending partial automorphisms and the profinite topology on free groups. Trans. Amer. Math. Soc. 352 (2000) 1985-2021. MR 1621745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Dominique Foata and Doron Zeilberger. A Combinatorial Proof of Bass's Evaluations of the Ihara-Selberg Zeta Function for Graphs. Trans. Amer. Math. Soc. 351 (1999) 2257-2274. MR 1487614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] A. Medrano, P. Myers, H. M. Stark and A. Terras. Finite Euclidean graphs over rings. Proc. Amer. Math. Soc. 126 (1998) 701-710. MR 1443395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Graham A. Niblo and Martin A. Roller. Groups acting on cubes and Kazhdan's property (T). Proc. Amer. Math. Soc. 126 (1998) 693-699. MR 1459140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Z. Arad and M. Muzychuk. Order evaluation of products of subsets in finite groups and its applications. II. Trans. Amer. Math. Soc. 349 (1997) 4401-4414. MR 1407477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Jack E. Graver and Mark E. Watkins. Locally finite, planar, edge-transitive graphs. Memoirs of the AMS 126 (1997) MR 1361828.
Book volume table of contents   

[45] Ying-Sheng Liu. A counterexample to the deformation conjecture for uniform tree lattices . Proc. Amer. Math. Soc. 123 (1995) 315-319. MR 1239799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Annabel Deutsch and A. Guyan Robertson. Functions of conditionally negative type on Kazhdan groups . Proc. Amer. Math. Soc. 123 (1995) 919-926. MR 1224614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Jing Hua Kuang. A natural orthogonal basis of eigenfunctions of the Hecke algebra acting on Cayley graphs . Proc. Amer. Math. Soc. 123 (1995) 3615-3622. MR 1301511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Ying-Sheng Liu. A necessary condition for an elliptic element to belong to a uniform tree lattice . Proc. Amer. Math. Soc. 120 (1994) 1035-1039. MR 1203988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Carl Droms and Herman Servatius. The Cayley graphs of Coxeter and Artin groups . Proc. Amer. Math. Soc. 118 (1993) 693-698. MR 1140668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Walter Parry. Growth series of some wreath products . Trans. Amer. Math. Soc. 331 (1992) 751-759. MR 1062874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Carsten Thomassen. Tilings of the torus and the Klein bottle and vertex-transitive graphs on a fixed surface . Trans. Amer. Math. Soc. 323 (1991) 605-635. MR 1040045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Hyman Bass and Ravi Kulkarni. Uniform tree lattices . J. Amer. Math. Soc. 3 (1990) 843-902. MR 1065928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Sava Krstić. On graphs representing automorphisms of free groups . Proc. Amer. Math. Soc. 107 (1989) 573-575. MR 960648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] K. J. Horadam. The conjugacy problem for finite graph products . Proc. Amer. Math. Soc. 106 (1989) 589-592. MR 962244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Herman Servatius, Carl Droms and Brigitte Servatius. Surface subgroups of graph groups . Proc. Amer. Math. Soc. 106 (1989) 573-578. MR 952322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Carsten Thomassen and Mark E. Watkins. Infinite vertex-transitive, edge-transitive non-$1$-transitive graphs . Proc. Amer. Math. Soc. 105 (1989) 258-261. MR 973847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Paul S. Fan. A note on pushing up . Proc. Amer. Math. Soc. 100 (1987) 11-15. MR 883392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Carl Droms. Isomorphisms of graph groups . Proc. Amer. Math. Soc. 100 (1987) 407-408. MR 891135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Richard Weiss. A characterization and another construction of Janko's group $J\sb 3$ . Trans. Amer. Math. Soc. 298 (1986) 621-633. MR 860383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] William C. Arlinghaus. The classification of minimal graphs with given abelian automorphism group. Memoirs of the AMS 57 (1985) MR 803975.
Book volume table of contents


Results: 31 to 60 of 82 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia